43994

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Frequency-Domain Stability Conditions for Hybrid Systems

ISBN/ISSN: 

ISSN 0005-1179

DOI: 

10.1134/S0005117917120013

Наименование источника: 

  • AUTOMATION AND REMOTE CONTROL

Обозначение и номер тома: 

Vol. 78, No. 12

Город: 

  • Москва

Издательство: 

  • Pleiades Publishing, Ltd.,

Год издания: 

2017

Страницы: 

2101-2119
Аннотация
A special class of hybrid systems consisting of switched linear systems is considered. A subclass of such systems is emphasized for which necessary and sufficient existence conditions (a criterion) of a common quadratic Lyapunov function are obtained as sufficient stability conditions for that switched system. Systems of this subclass are called connected switched linear systems. This subclass includes control systems with some sector constrained time-varying nonlinearities considered in the absolute stability theory. For connected switched linear systems of a particular type that is called triangular, there established either necessary or sufficient existence conditions of such Lyapunov functions. The relation between these conditions is considered in an example presented.

Библиографическая ссылка: 

Каменецкий В.А. Frequency-Domain Stability Conditions for Hybrid Systems // AUTOMATION AND REMOTE CONTROL. 2017. Vol. 78, No. 12. С. 2101-2119.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: